# SDR UALA2012112606791

- Difficulty date: November 24, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 57,302 hours, 6,642 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Condition: Loose
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK AT DOOR 4L IS LOOSE.  SECURED SLIDE BUSSEL.
